# SDR USAA2013092400013

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,181 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5311219120300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION FOUND ON R1 DOOR SILL BEAM AROUND FASTENERS AT FRAME 16 BETWEEN -Y1603 TO -Y1609.  REMOVED CORROSION & REPAIRED R1 DOOR SILL BEAM IAW SRM 53-11-14.
